# SDR RAIA00701037

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 18,062 hours, 17,339 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 08561UE
- Part serial: 186661
- Condition: Unknown
- Location: Nr 3
- Part time: 18,062 hours, 17,339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3554 - RIC - PITOT 3 INOP MESSAGE ON THE EICAS AFTER ENGINE START.  MAINTENANCE REMOVED AND REPLACED THE NR 3 PITOT PROBE.
